Compact operators with BMO symbols on multiply-connected domains

Raimondo, Roberto: Compact operators with BMO symbols on multiply-connected domains. In: Acta scientiarum mathematicarum, (84) 3-4. pp. 643-658. (2018)

[img] Cikk, tanulmány, mű
math_084_numb_003-004_643-658.pdf
Hozzáférés joga: Campus

Download (228kB)

Abstract

In this paper we study the problem of the boundedness and compactness of the Toeplitz operator Tϕ on L 2 a(Ω), where Ω is a multiply-connected domain and ϕ is not bounded. We find a necessary and sufficient condition when the symbol is BMO. For this class we also show that the vanishing at the boundary of the Berezin transform is a necessary and sufficient condition for compactness. The same characterization is shown to hold when we analyze operators which are finite sums of finite products of Toeplitz operators with unbounded symbols.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 643-658
Official URL: http://www.acta.hu
DOI: https://doi.org/10.14232/actasm-017-283-0
Uncontrolled Keywords: Operátorok, Operátorelmélet
Additional Information: Bibliogr.: p. 657-658. ; összefoglalás angol nyelven
Date Deposited: 2019. Jan. 30. 06:15
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/56933

Actions (login required)

View Item View Item